# SDR 2020F00479

- Difficulty date: December 4, 2020
- Submitted: December 4, 2020
- Operation: General aviation
- Aircraft: N7BW
- Make and model: Beech A36
- Aircraft serial: E395
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY AREA LIGHT ADJUSTED TO SEAT 7H INOPERABLE.
